# SDR DALA2017090106501

- Difficulty date: August 31, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- Aircraft time: 76,246 hours, 57,890 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT CABIN FLOOR CUSP WEB UPPER/LOWER SURFACE BTW X=-44 AND X=-60 FROM STA Y=503 TO Y=598. SECTION CUSP WEB WAS REPLACE ON STA Y= 503 TO Y=598 BTW X=-44 AND X=-60 PER SRM 53-05 FIG 131A-16, 53-05 FIG131A-24 AND SRM 51-30-01,51-30-02, 51-30-05.
